# SDR COMA0760354

- Difficulty date: May 1, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 16,717 hours, 13,914 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300233
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5293 - NWS INOP ON SHORT FINAL, WOULD NOT RESET.  REMOVED AND REPLACED NLG STEERING HARNESS.
